Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

How can cold and soar throat be treated despite taking Calpol and Levocetirizine?

User rating for this question
Excellent
Answered by

General & Family Physician
Practicing since : 2011
Answered : 399 Questions
Question
Hello Doctor,

About 10 days ago I got fever along with severe cold and throat pain. I took the usual Calpol and Levo Citrezine to control fever and cold, after 4-5 days the fever subsided but since yesterday the cold and soar throat is back again. Is there any antibiotics that I can take to completely get better? this is taking too long and I feel completely drained out with low energy levels.
I am 37 yrs old male
Tue, 15 May 2018 in Internal Doctor Category
 
 
Answered by Dr. Kampana 5 minutes later
Brief Answer:
URTI

Detailed Answer:
Hi,

Thanks for your query.

I have gone through your query.

You can take tab. azee 500 mg once daily after food for 3 days. Drink plenty of water. Warm lemon juice with 1 tbsp of honey for 1 week helps soothe your sore throat.

I hope this answered your query.

With regards,
Above answer was peer-reviewed by
 
Follow-up: How can cold and soar throat be treated despite taking Calpol and Levocetirizine? 8 hours later
Thanks Doctor. I work in night shifts so can I take this after dinner? will this make me drowsy? else I can take it at home after breakfast. Please let me know
 
 
Answered by Dr. Kampana 13 hours later
Brief Answer:
It doesn't make you drowsy.

Detailed Answer:
Hi again,

You can take it after breakfast at home. So that you will sleep and get rest. It doesn't make you drowsy but can make you feel tired as its an antibiotic. Eat well and drink plenty of fluids. You can take it after dinner or breakfast as you feel comfortable.

I hope this answered your query.

With regards,
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
,  

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor